# SDR CALA0001198

- Difficulty date: August 2, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN WEB SKIN AT RT SIDE OF TAIL COMPARTMENT STA 1485, JUST FORWARD OF RUDDER TRIM.  THE WEB AND ANGLE WERE REMOVED AND THE CRACKED AREA WAS REMOVED IAW SRM 51-30-2 AND 55-01, FIGURE 4.  DOUBLERS AND AN ANGLE WERE INSTALLED IAW SRM 55-01, FIGURE 4, 51-10-4, 51-10-3, 51-30-2, AND 51-30-5.
